Secure Dynamic Event-Triggered Cluster Synchronization Control of Complex Dynamical Networks Under Random Deception Attacks
Yuncai Yu and
Ling Liu ()
Additional contact information
Yuncai Yu: School of Economics and Statistics, Guangzhou University, Guangzhou 510000, China
Ling Liu: School of Mathematics and Systems Science, Guangdong Polytechnic Normal University, Guangzhou 510000, China
Mathematics, 2025, vol. 13, issue 23, 1-22
Abstract:
This paper is concerned with the secure and resource-efficient cluster synchronization problem of a class of complex dynamical networks (CDNs) under random deception attacks. Each node in the CDNs is modeled by a nonlinear dynamical system with multiple time-varying delays and nonlinear couplings. The central aim is to make each cluster of nodes converge to the same reference trajectory that is distinct for each cluster regardless of the adverse effects of random deception attacks while ensuring communication efficiency for each node. Toward this aim, a distributed dynamic event-triggered mechanism is first proposed such that each node can make its own decisions to transmit or not its data of interest over the communication channel. Second, by suitably modeling the random deception attacks, secure and event-based cluster synchronization controllers are constructed, which incorporate both the effects of random deception attacks and intermittent data arrivals. Then, sufficient conditions ensuring the secure cluster synchronization of the delayed CDNs under randomly occurring deception attacks are established by constructing some appropriate Lyapunov functionals. Furthermore, tractable design criteria on the existence of desired cluster synchronization controllers are derived. Finally, an illustrative example is presented to validate the effectiveness of the main theoretical results.
Keywords: complex dynamical networks; cluster synchronization; deception attacks; dynamic event-triggered mechanism (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2025
References: Add references at CitEc
Citations:
Downloads: (external link)
https://www.mdpi.com/2227-7390/13/23/3797/pdf (application/pdf)
https://www.mdpi.com/2227-7390/13/23/3797/ (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:13:y:2025:i:23:p:3797-:d:1803752
Access Statistics for this article
Mathematics is currently edited by Ms. Emma He
More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().